Yrd. Doç. Dr. ÖZGE DALMANOĞLU

İlköğretim Matematik Öğretmenliği Programı



Tel : 0312 2466666 - 2228
E-Posta : odalmanoglu[at]baskent.edu.tr
  • Doktora (2010), Ankara Üniversitesi, Matematik
  • Yüksek Lisans (2005), Orta Doğu Teknik Üniversitesi, Matematik
  • Yüksek Lisans (2005), Gazi Üniversitesi, Orta Öğretim Alan Öğretmenliği (Biyoloji, Fizik, Kimya, Matematik, Türk Dili Ve Edebiyati Ve Tarih )
  • Lisans (2002), Ankara Üniversitesi, Matematik

Çalışma Alanları


  • MATEMATİK

Kitaplar


  • Kırcı Serenbay S, Dalmanoğlu Ö, İbikli E. ;On Convergence of Singular Integral Operators of Radial Kernels. In:Gregory E. Fasshauer, Larry L. Schumaker editors. Approximation Theory XIV: San Antonio 2013. Amerika: Springer; 2014. p.295-308.

  • Dalmanoğlu Ö. ;Sistemlere Giriş ve Faz Uzay Analizi. In:Prof. Dr. Ogün DOĞRU editors. DİFERENSİYEL DENKLEMLERİN TEMELLERİ. : NOBEL; 2013. p.242-317.

Makaleler


  • Kırcı Serenbay S, Dalmanoğlu Ö. ;Approximation Theorems for Kantorovich Type Lupaş-Stancu Operators Based on q-integers. Journal of Numerical Analysis and Approximation Theory, 2017; :-. ( MATHSCI )

  • Chen S, Zeng X, Zhang W. ;Stancu type generalization of modified Gamma operators based on q-integers. J. Comput. Anal. Appl., 2017; :-. ( SCI-Exp : Science Citation Index-Expanded (SCI dahil) )

  • Kirci Serenbay S, Dalmanoğlu Ö. ;Rate of Convergence for Generalized Szasz.Mirakyan operators in exponential weighted space. Applications and Applied Mathematics: An International Journal (AAM), 2017; :-. ( MATHSCI )

  • Öksüzer Ö, Karslı H, Taşdelen Yeşildal F. ;Approximation by a Kantorovich variant of Szasz operators based on Brenke-type polynomials. Mediterr. J. Math., 2016; :-. ( SCI-Exp : Science Citation Index-Expanded (SCI dahil) )

  • Dalmanoğlu Ö, Kırcı Serenbay S. ; Approximation by Chlodowsky type q-Jakimovski-Leviatan operators. Commun. Fac. Sci. Univ. Ank. Sér. A1 Math. Stat., 2016; 65(1):157-169. ( Zentralblatt Math )

  • Dalmanoğlu Ö, Kırcı Serenbay S. ;Approximation Theorems for Kantorovich type Favard-Szasz Operators based on q-integers. Southeast Asian Bulletin of Mathematics, 2017; 41:1-14. ( Zentralblatt Math )

  • Dalmanoğlu Ö, Örkcü M. ;On Convergence Properties of Gamma-Stancu Operators based on q-integers. Mathematical Inequalities and Applications, 2016; 19(4):1335-1348. ( SCI-Exp : Science Citation Index-Expanded (SCI dahil) )

  • Dalmanoğlu Ö, Doğru O. ;Statistical Approximation Properties of Kantorovich Type q-MKZ operators. Creative Math.& Inf., 2010; 1(19):15-24. ( Zentralblatt Math )

  • Dalmanoğlu Ö, Doğru O. ;On Statistical Approximation Properties of Kantorovich type q-Bernstein operators. Mathematical and Computer Modelling, 2010; (52):760-771. ( SCI-Exp : Science Citation Index-Expanded (SCI dahil) )

Bildiriler


  • Kırcı Serenbay S, Dalmanoğlu Ö. ;Approximation and Shapr Preserving Properties of the Jain operators of max-product kind. Computational Methods and Function Theory: Polonya; 10/07/2017 - 15/07/2017

  • Dalmanoğlu Ö, Kırcı Serenbay S. ;On the Lupaş q-analogue of the Bernstein operators of max product kind. Computational Methods and Function Theory: Polonya; 10/07/2017 - 15/07/2017

  • Dalmanoğlu Ö, Örkcü M. ;Approximation Properties of King Type (p,q)-Bernstein Operators. International Conference on Analysis and Its Applications: Kırşehir; 12/07/2016 - 15/07/2016

  • Dalmanoğlu Ö, Örkcü M. ;On Convergence Properties of Gamma-Stancu Operators based on q-integers. Mathematical Inequalities and Applications 2015: Bosna Hersek; 11/11/2015 - 15/11/2015

  • Kırcı Serenbay S, Dalmanoğlu Ö. ;Rate of Convergence For Generalized Szasz- Mirakyan Operators in Exponential Weighted Space. Mathematical Inequalities and Applications 2015: Bosna Hersek; 11/11/2015 - 15/11/2015

  • Kırcı Serenbay S, Dalmanoglu Ö. ;King Type Modification of Bernstein-Chlodowsky Operators based on q-integers. International Conference on Applied Mathematics, Simulation, Modelling (ASM-15): Konya; 20/05/2015 - 22/05/2015

  • Dalmanoglu Ö, Kırcı Serenbay S. ;Approximation by Chlodowsky type q-Jakimovski Leviatan Operators. Interntional Conference on Recent Advances in Pure and Applied Mathematics: Antalya; 06/11/2014 - 09/11/2014

  • Kırcı Serenbay S, Dalmanoğlu Ö, İbikli E. ;On Convergence of Singular Integral Operators with radial Kernels. 14th International Conference on Approximation Theory: San Antonio USA; 07/04/2013 - 10/04/2013

  • Dalmanoğlu Ö. ;q-Bernstein operatörlerinin Kantorovich tipli genelleşmesi üzerine. 3. Ankara Matematik Günleri: Ankara; 22/05/2008 - 23/05/2008

  • Dalmanoglu O. ;Approximation by Kantorovich type q-Bernstein operators. Proceedings of the 12th WSEAS International Conference on Applied Mathematics: Mısır; 29/12/2007 - 31/12/2007